# SDR HALA9900007

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 939 - EMERGENCY FLOOR LIGHTS ARE ON.  REPAIRED SHORTED WIRE BEHIND L1 DOOR EXIT ICON.  OPS CHECK OK.  (M)
